I was diagnosed 6 years ago with Hashimoto Thyroiditis. My bloodlevels are w/i the range so my endocronologist declares me to be okay. Through the following years I felt less and less okay with debilitating fatigue being one of the major symptoms. About 1 year ago I was diagnosed with fibromyalgia and peripheral neuropathy.
I am on Gabapentin, the antidepressant Citalepram and I take supplements. My nervepains are getting worse, they are absolutely all over my body. They are short and longer shooting pains, sometimes stabbing and burning. The crawling, creepy, shooting feelings drive me nuts.
I recently had a nerve conducting test done again, the neuropathy hasn't gotting much worse per the results. The neurologist doesnt think it is a neuromuscular disorder. So what field of neurology would this indicate.
Needless to say that the worry and chronic conditions add to depression that sets in intermittently.
Does anybody have any similar problems, any ideas, any comments?
Any input would be very welcome. Thank you in advance.
I have alot of mood swings with my fibro or thyroid one. When I was on Cymbalta for my fibro it actually did really good controlling the depression too. (I had to switch to sevella because my fibro wasnt being controlled on cymbalta. I almost didnt make it through the first 2 weeks of the sevella it takes you through every emotion possible hour to hour. if it had not been for people on this site explaining if you can make it through the first 2 weeks I would have quit it. But no luck with it helping anything yet) I get those tingling and stabbing pains with my fibro, seem like someone stabbes me with a big needla and other times I cannot stand for things, or people to touch my skin, its like it makes me angry. Sheets, socks, even my hair on my forehead. I wish I could have kept the Cymbalta just for the depression, But doc said I could not take both at same time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.